How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Oncology
Satisfied Customers: 42822
Experience:  Experienced Oncology Physician trained in New York City. I'm ready to help.
41363181
Type Your Oncology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Quot;I HAVE STAGE 4 ANAL CANCER, ALSO SPOT ON LIVER, ON

Customer Question

quot;I HAVE STAGE 4 ANAL CANCER, ALSO SPOT ON LIVER, ON ROUND 7 OF CHEMO WHICH WAS LAST WEEK. TODAY I NOTICED THAT BELLYBUTTON WAS RED, SMALL CLEAR DISCHARGE, VERY SMALL, ALMOST NO BLOOD. PUT PERIOXIDE ON COTTON BALL AND IT BURNED REALLY BAD. COULD IT BE SIDE AFFECT OF CHEMO. ALSO BEEN CONSTIPATED ON OFF FOR WEEKS NOW?
Submitted: 9 months ago.
Category: Oncology
Expert:  Dr. David replied 9 months ago.

This is Dr. David

I am sorry about your stage IV anal cancer spread to the liver.

if it has spread to the liver, it could spread to your peritoneal cavity and can spread to your abdominal wall which can eat into your belly button and cause pain.

ask your doctor for a small biopsy or ultrasound of that belly button area and see if anal cancer spread there is causing the small discharge.

if so a short course of 2 weeks of radiation could help shrink the cancer before it enlarges and cause more problems.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com